# SDR MASA01035

- Difficulty date: April 6, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE DISCOVERED F/A''S GALLEY EMERGENCY EXIT, RIGHT FORWARD EMERGENCY EXIT AND CEILING FORWARD AFT LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 2 EMERGENCY POWER SUPPLY.  OPS CHECK GOOD.  (M)
